# SDR FDKA200804176

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 16,259 hours, 14,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6072 MCO-RDU.  EMERGENCY FLOOD LIGHT ON RT SIDE ROW 12 INOP.  MX RELAMPED, OPS CHECK GOOD.
